# SDR IPXA2019030139558

- Difficulty date: February 18, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 59,573 hours, 19,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 114T43024
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 DURING C12 CHECK OF DATUM AIRCRAFT M FITTING WAS MISSING (P/N : 114T4302-4) ON NR 9 SLAT. REPAIR IAW SRID 4-4361059322 AND EO B767-5750-71763-A.
